Skip to content
My WebMD Sign In, Sign Up
ED after abdominal surgery?
avatar
Coach90 posted:
Four years ago I presented to the ER with severe abdominal pain and fever...long story short, I had Diverticulitis and my transverse colon tore open 8 inches. I went immediately into surgery and had the torn section removed. I was given a colostomy bag off the descending colon and after 3 weeks went back to work, bag and all. The next day I was back in the hospital, in surgery as the ends of the colostomy had died. The colostomy was reversed, and I was opened up again, cleaned out and given an ileostomy off the small intestine. 6 weeks later I was released and went back to work with the bag of course. I had the ileostomy taken down 2 months later and was fine. 2 months later I had a gall bladder attack and had to have it removed. 6 months later I had my hernia repaired when the De. actually nicked my small intestine in three places. This was outpatient surgery so at home 8 hours later I was projectile vomiting green bile and went back to the hospital where they rushed me into surgery to repair the nicks. I spent the better part of 2 months in the hospital before I was finally given a clean bill of health. I have laid the back ground to this story because for the past two years i have experienced ED symptoms. There is a desire to perform but the body doesnt cooperate. I have low volume in my erection and my erection will not sustain for any length of time. I have been on Cialis daily for almos two years and been on testosterone enhancers for 3 months but nothing seems to help. I am beside myself with frustration because my Dr. doesnt appear to care or give what I believe to be more significant attention to this situation. I am 47 years old, newly married (2nd marriage) and wanting to improve this situation for myself and my wife. Beside the fact that I am looking for a more attentive Dr., is it possible that the surgerys that I had could have effected this problem? And with that, what can I do to improve my volume in my erection? The Cialis daily (5mg) is not effective and Viagra 5 mg give me a splitting headache, and doesn't make an significant improvement. (I believe because the headache is so intense I cant relax to perform or enjoy sex) If there is a Dr. out there please respond. Thanks
Reply
 
avatar
An_250150 responded:
talk to your doctor about trimix injection.
 
avatar
HighMarks responded:
I had my ceccum removed after a ruptured appendix 19 years ago and have had similar problems. Because of complications had a large incision and scar. I am 49 now. I think that there could be some related effecting consequences.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.